MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY

BOSTON SCIENTIFIC CORPORATION ROTALINK PLUS; CATHETER, CORONARY, ATHERECTOMY
Model Number 3241
Medical Device Problem Code Device Damaged by Another Device (2915)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/26/2021
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a guidewire detachment occurred.The 90% stenosed target lesion was located in the moderately tortuous and severely calcified proximal and mid left anterior descending artery (lad).A rotawire drive and a 1.75mm rotalink plus were selected for a percutaneous coronary intervention.The guidewire was inserted with a microcatheter.During the procedure, the burr was rotating at a speed of 190,000 for 30 seconds when the guidewire spring tip fractured.Since it is peripheral, the guidewire was left as it was, and the procedure was completed.There were no patient complications.

Brand Name
ROTALINK PLUS
Common Device Name
CATHETER, CORONARY, ATHERECTOMY
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
MDR Report Key12324969
Report Number2134265-2021-10439
Device Sequence Number4542275
Product Code MCX
UDI-Device Identifier08714729228370
UDI-Public08714729228370
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P900056
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/16/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/09/2022
Device Model Number3241
Device Catalogue Number3241
Device Lot Number0026603254
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/26/2021
Initial Report FDA Received Date08/16/2021
Patient Sequence Number1